Persian Papers in Conference
Papers in Conference
  1. Mohammad Janfada , A REVIEW AND A COMPARISION OF RADON TRANSFORM WITH FOURIER TRANSFORM , چهل و چهارمین کنفرانس ریاضی ایران , 0000-00-00
  2. Mohammad Janfada , ON MIXED C-SEMIGROUPS OF OPERATORS ON BANACH SPACES , چهل و چهارمین کنفرانس ریاضی ایران , 0000-00-00
  3. hamide azarmi , Rajab Ali Kamyabi Gol , Mohammad Janfada , Pseudoframe Multiresolution Structure on the Space , چهارمین سمینار آنالیز هارمونیک و کاربردها , 0000-00-00
  4. Mohammad Janfada , Masood Mosallanezhad , ITERATION REGULARIZED SEMIGROUPS OF SET-VALUED FUNCTIONS , چهارمین سمینار آنالیز تابعی و کاربردهای آن , 0000-00-00
  5. Masood Mosallanezhad , Mohammad Janfada , MIXED C-COSINE FAMILIES ON BANACH SPACES , سومین سمینار نظریه عملگرها و کاربردهای آن , 0000-00-00
  6. vahid reza morshedi , Mohammad Janfada , FRAME FOR OPERATORS IN FINITE DIMENTIONAL HILBERT SPACE , پنجمین سمینار آنالیز هارمونیک و کاربردها , 0000-00-00
Persian Papers in Journal
Papers in Journal

  1. TAJEDIN DERIKVAND , Rajab Ali Kamyabi Gol , Mohammad Janfada , On the Generalized Quotient Integrals on Homogenous Spaces , EN , Journal of Applied Analysis , Volume ( 23 ) , 2017-11, Pages 1-7
  2. TAJEDIN DERIKVAND , Rajab Ali Kamyabi Gol , Mohammad Janfada , The X-ray Transform and its Application in Nano- Crystallography , EN , Journal of Optoelectronical Nanostructures , Volume ( 2 ) , 2017-7, Pages 29-40
  3. hamide azarmi , Mohammad Janfada , Rajab Ali Kamyabi Gol , Frame of translates and FMRA on $L^2 (R,C^N)$ as a Hilbert M_N(C)-module , EN , International Journal of Wavelets, Multiresolution and Information Processing , Volume ( 15 ) , 2017-5, Pages 1-26
  4. Masood Mosallanezhad , Mohammad Janfada , On Mixed C-Semigroups of Operators on Banach Spaces Masoud Mosallanezhada , EN , Filomat , Volume ( 30 ) , 2016-12, Pages 2673-2682
  5. hamide azarmi , Rajab Ali Kamyabi Gol , Mohammad Janfada , Pseudoframe multiresolution structure on locally compact abelian groups , EN , Wavelets and Linear Algebra , Volume ( 3 ) , 2016-12, Pages 43-54
  6. Masood Mosallanezhad , Mohammad Janfada , Iteration regularized semigroups of set-valued functions , EN , Journal of Applied Analysis , Volume ( 2016 ) , 2016-11, Pages 1-1
  7. Bahram Dastourian , Mohammad Janfada , frames for operators on Hilbert modules-* , EN , Wavelets and Linear Algebra , Volume ( 3 ) , 2016-6, Pages 27-43
  8. Bahram Dastourian , Mohammad Janfada , Frames for operators in Banach spaces via semi-inner products , EN , International Journal of Wavelets, Multiresolution and Information Processing , Volume ( 14 ) , 2016-4, Pages 1-17
  9. Assadollah Niknam , saeedeh shamsi gamchi , Mohammad Janfada , Some results on TVS-cone normed spaces and algebraic cone metric spaces , EN , Iranian Journal of Mathematical Sciences and Informatics , Volume ( 9 ) , 2014-5, Pages 68-77
  10. Mohammad Janfada , Tayebe Laal Shateri , Rahele Shourvarzi , On a functional equation originating from a mixed additive and cubic equation and its stability , EN , Hacettepe Journal of Mathematics and Statistics , Volume ( 43 ) , 2014-1, Pages 1-19
  11. Mohammad Janfada , Abolfazl Nezhadali Baghan , Fuzzy 2-Normed Spaces and Its Fuzzy I-Topology , EN , Annals of Fuzzy Mathematics and Informatics , Volume ( 7 ) , 2014-1, Pages 77-87
  12. Mohammad Janfada , Ghadir Sadeghi , Stability of The Volterra integrodifferential equation , EN , Folia Mathematica , Volume ( 18 ) , 2013-11, Pages 11-20
  13. Mohammad Janfada , A. R. Janfada , Z. Mollaee , Probabilistic G-Metric space and some fixed point results , EN , Journal Nonlinear Analysis and Application , Volume ( 2013 ) , 2013-1, Pages 1-10
  14. Mohammad Janfada , On solutions and stability of a generalized quadratic equation on non-Archimedean normed spaces , EN , Journal of Applied Mathematics and Informatics , Volume ( 30 ) , 2012-6, Pages 829-845
  15. Mohammad Janfada , Rahele Shourvazi , On Solutions of A Generalized Quadratic Functional Equation of Pexider Type , EN , Hacettepe Journal of Mathematics and Statistics , Volume ( 41 ) , 2012-3, Pages 265-270
  16. Mohammad Janfada , Abolfazl Nezhadali Baghan , On Felbin-Type Fuzzy 2-Normed Spaces and Its Fuzzy I-Topologies , EN , Fuzzy Systems and Mathematics , Volume ( 26 ) , 2012-2, Pages 1-12
  17. Mohammad Janfada , Hamid Baghani , omid baghani , ON FELBIN’S-TYPE FUZZY NORMED LINEAR SPACES AND FUZZY BOUNDED OPERATORS , EN , Iranian Journal of Fuzzy Systems , Volume ( 8 ) , 2011-9, Pages 117-130
  18. Ghadir Sadeghi , Reza Saadati , Mohammad Janfada , M. Rassias , STABILITY OF EULER-LAGRANGE QUADRATIC FUNCTIONAL EQUATIONS IN NON-ARCHIMEDEAN NORMED SPACES , EN , Hacettepe Journal of Mathematics and Statistics , Volume ( 40 ) , 2011-6, Pages 571-579
  19. Mohammad Janfada , Rahele Shourvazi , Solutions and the Generalized Hyers-Ulam-Rassias Stability of a Generalized Quadratic-Additive Functional Equation , EN , Abstract and Applied Analysis , Volume ( 2011 ) , 2011-4, Pages 1-19
  20. Mohammad Janfada , Ghadir Sadeghi , GENERALIZED HYERES-ULAM STABILITY OF A QUADRATIC FUNCTIONAL EQUATION WITH INVOLUTION IN QUASI--NORMED SPACES , EN , Journal of Applied Mathematics and Informatics , Volume ( 29 ) , 2011-4, Pages 1421-1433
  21. Mohammad Janfada , On Regularized Quasi-Semigroups and Evolution Equations , EN , Abstract and Applied Analysis , Volume ( 2010 ) , 2010-4, Pages 1-13
  22. Mohammad Janfada , Rahele Shourvarzi , On Solution and Hyeres–Ulam–Rasstas Stability of a Generalized Quadratic Equation , EN , International Journal of Nonlinear Science , Volume ( 10 ) , 2010-4, Pages 231-237
  23. Mohammad Janfada , Rahele Shourvarzi , On solutions and Hyeres--Ulam--Rassias stability of a generalized quadratic equation , EN , International Journal of Nonlinear Science , Volume ( 10 ) , 2010-3, Pages 231-237
  24. Mohammad Janfada , On Two-Parameter Regularized Semigroups and the Cauchy Problem , EN , Abstract and Applied Analysis , Volume ( 2009 ) , 2009-7, Pages 1-15
  25. Rajab Ali Kamyabi Gol , Mohammad Janfada , banach algebras related to the elements of the unit ball of a banach Aljebra , EN , Taiwanese Journal of Mathematics , Volume ( 12 ) , 2008-12, Pages 1769-1779
  26. Sohrab Effati , Mohammad Janfada , M. Esmaeili , Solving the optimal control problem of the parabolic PDEs in exploitation of oil , EN , Journal of Mathematical Analysis and Applications , Volume ( 340 ) , 2008-4, Pages 606-620
  27. Sohrab Effati , Mohammad Janfada , M. Esmaeili , H. Roohparvar , Solving of optimal control problem of parabolic PDEs in exploitation of oil by iterative dynamic programming , EN , Applied Mathematics and Computation , Volume ( 181 ) , 2006-5, Pages 1505-1512
  28. Mahnaz Khanehgir , Mohammad Janfada , Assadollah Niknam , Inhomogeneous two-parameter abstract Cauchty problem , EN , Bulletin of the Iranian Mathematical Society , Volume ( 31 ) , 2005-8, Pages 71-81
  29. Mohammad Janfada , Assadollah Niknam , On Two-parameter Dynamical Systems and Applications , EN , Journal of Sciences, Islamic Republic of Iran , Volume ( 15 ) , 2004-11, Pages 163-169
  30. Mohammad Janfada , Assadollah Niknam , ON THE n-PARAMETER ABSTRACT CAUCHY PROBLEM , EN , Bulletin of the Australian Mathematical Society , Volume ( 69 ) , 2004-11, Pages 383-384